MathSciNet Relay Station
MathSciNet bibliographic data
MR1189090 (93j:11056) 11L15 (11M06)
Huxley, M. N. Exponential sums and the Riemann zeta function. IV. Proc. London Math. Soc. (3) 66 (1993), no. 1, 1–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement